MathSciNet Relay Station
MathSciNet bibliographic data
MR2404297 (2009b:34270) 34L40 (34B40 34L10 47A45 47B44 47E05)
Ongun, M. Yakít; Allahverdiev, Bilender P. A completeness theorem for a dissipative Schrödinger problem with the spectral parameter in the boundary condition. Math. Nachr. 281 (2008), no. 4, 541–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement